# SDR DXTA201504086002

- Difficulty date: April 7, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 1,399 hours, 1,045 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 4329001013
- Condition: Failed
- Location: Nr 1
- Part time: 301 hours, 212 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SWPS FAULT & SPOILER FAULT EICAS IN FLIGHT.  ASSOCIATED NO FLAP INDICATION YELLOW X'S & NO PITCH INDICATION YELLOW X'S.  FOLLOWED QRH PROCEDURE & EXECUTED FLAPLESS APPROACH.  REMOVED & INSTALLED NR 1 FCE.  OPS CHECKED GOOD IAW AMM 27-03-01.
